clinical case coaching and teaching

In a case of a patient receiving a 3-day dosage of inhaler meant to contain a daily dose, and the vials containing 2.5 mg/3 ml were mislabeled as 0.5 mg/3 ml, making its five times more potent than the dosage indicated on the label when administered. Albuterol like all other beta-adrenergic agonists can produce a clinically significant cardiovascular effect in patients as measured by pulse rate, blood pressure, and other symptoms. Overdose of Albuterol can cause toxicity and may result in several adverse effects to heart rates of up to 200 beats per minute, and death.

Based on the clinical case provided, develop a teaching/coaching plan that includes the

following information.

  1. List the goal for this teaching/coaching plan
  2. Describe three teaching resources
  3. Identify the teaching strategies that can be used
  4. List the specific instructions that may be needed regarding medication and what adverse reactions to be aware of/and what to do
  5. Identify two factors that may negatively influence adherence to the medication and how they can be overcome
  6. Describe how to include the family
  7. Provide information on how and when the patient should seek support and help

You may use any books or other resources or references to complete the assignment. Use
APA Editorial Format for all citations and references. At least 3 pages.